Please choose a volume number:

Contents of volume 78:

2011 / 78 / 1 (1) :  Aurelian Cernea
On the maximum principle for discrete inclusions with constraints
Full text paper (pdf)

2011 / 78 / 1 (2) :  Takahisa Miyata
Homology decompositions in shape theory
Full text paper (pdf)

2011 / 78 / 1 (3) :  Irina Gelbukh
On compact leaves of a Morse form foliation
Full text paper (pdf)

2011 / 78 / 1 (4) :  P. Ahmadi and S. M. B. Kashani
Cohomogeneity one Minkowski space \R^n_1
Full text paper (pdf)

2011 / 78 / 1 (5) :  Josef Slapa
On categories of ordered sets with a closure operator
Full text paper (pdf)

2011 / 78 / 1 (6) :  Guojun Yang
On Randers metrics of isotropic S-curvature II
Full text paper (pdf)

2011 / 78 / 1 (7) :  Chuhua Jin and Jiaowan Luo
Asymptotic stability of differential equations with several delays
Full text paper (pdf)

2011 / 78 / 1 (8) :  Vilmos Prokaj and Balazs Torma
Identification of almost unstable Hawkes processes
Full text paper (pdf)

2011 / 78 / 1 (9) :  Simten Bayrakci and Sinem Sezer
On approximation properties of bi-parametric parabolic type potentials
Full text paper (pdf)

2011 / 78 / 1 (10) :  Xiangjun Kong and Pei Wang
A new construction for abundant semigroups with multiplicative quasi-adequate transversals
Full text paper (pdf)

2011 / 78 / 1 (11) :  Zhencai Shen and Wujie Shi
The influence of SNS-permutability of some subgroups on the structure of finite groups
Full text paper (pdf)

2011 / 78 / 1 (12) :  Qiaoling Xia
On a class of locally dually flat Finsler metrics of isotropic flag curvature
Full text paper (pdf)

2011 / 78 / 1 (13) :  Tadashi Aikou
Semi-parallel vector fields and conformally flat Randers metrics
Full text paper (pdf)

2011 / 78 / 1 (14) :  Xianggui Zhong and Shirong Li
On weakly SS-quasinormal minimal subgroups of finite groups
Full text paper (pdf)

2011 / 78 / 1 (15) :  Luise-Charlotte Kappe , Marcin Mazur, Gabriela Mendoza and Michael B. Ward
On minimal non-p-closed groups and related properties
Full text paper (pdf)

2011 / 78 / 1 (16) :  Cornelia Livia Bejan and Mircea Crasmareanu
Ricci solitons in manifolds with quasi-constant curvature
Full text paper (pdf)

2011 / 78 / 1 (17) :  Imre Z. Ruzsa and Peter P. Varju
Euclidean algorithm in different norms
Full text paper (pdf)

2011 / 78 / 1 (18) :  Carlos S. Kubrusly
Erratum to the paper "Tensor product of proper contractions, stable and posinormal operators", Publ. Math. Debrecen 71 (2007), 425--437}
Full text paper (pdf)

2011 / 78 / 2 (1) :  Ganna Kudryavtseva and Victor Maltcev
Two generalisations of the symmetric inverse semigroups
Full text paper (pdf)

2011 / 78 / 2 (2) :  Liang Li , Bolin Ma and Jiang Zhou
Multilinear Calderon--Zygmund operators on Morrey space with non-doubling measures
Full text paper (pdf)

2011 / 78 / 2 (3) :  Narciso Roman-Roy, Modesto Salgado and Silvia Vilarino
SOPDEs and nonlinear connections
Full text paper (pdf)

2011 / 78 / 2 (4) :  Benharrat Belaidi
The properties of solutions of some linear differential equations
Full text paper (pdf)

2011 / 78 / 2 (5) :  Emil Molnar and Brigitta Szilagyi
Translation curves and their spheres in homogeneous geometries
Full text paper (pdf)

2011 / 78 / 2 (6) :  Gerd Dethloff and Tran Van Tan
A uniqueness theorem for meromorphic maps with moving hypersurfaces
Full text paper (pdf)

2011 / 78 / 2 (7) :  Jose Carlos and Juan Manuel Urbano-Blanco
Irreducible proportionally modular numerical semigroups
Full text paper (pdf)

2011 / 78 / 2 (8) :  Florian Luca, Pieter Moree and Benne de Weger
Some Diophantine equations from finite group theory: \Phi_m(x) = 2 p^n - 1
Full text paper (pdf)

2011 / 78 / 2 (9) :  Huan-Nan Shi
Two Schur-convex functions related to Hadamard-type integral inequalities
Full text paper (pdf)

2011 / 78 / 2 (10) :  Su Hu and Yan Li
Bilinear character sums over norm groups
Full text paper (pdf)

2011 / 78 / 2 (11) :  Leonid F. Barannyk
Absolutely indecomposable representations of a twisted group algebra of a finite p-group over a field of characteristic p
Full text paper (pdf)

2011 / 78 / 2 (12) :  Yong-Gao Chen and Qing-Qing Zhao
Nonaliquot numbers
Full text paper (pdf)

2011 / 78 / 2 (13) :  Jose A. Adell and Horst Alzer
A monotonicity property of Euler's gamma function
Full text paper (pdf)

2011 / 78 / 2 (14) :  Juan J. Font
Disjointness preserving mappings on BSE Ditkin algebras
Full text paper (pdf)

2011 / 78 / 2 (15) :  Xiaofei Qi and Jinchuan Hou
Generalized skew derivations on nest algebras characterized by acting on zero products
Full text paper (pdf)

2011 / 78 / 2 (16) :  B. Khosravi, Z. Akhlaghi and M. Khatami
Quasirecognition by prime graph of simple group D_n(3)
Full text paper (pdf)

2011 / 78 / 2 (17) :  Bang-Yen Chen
Classification of minimal Lorentz surfaces in indefinite space forms with arbitrary codimension and arbitrary index
Full text paper (pdf)

2011 / 78 / 3-4 (1) :  Jian-Feng Zhang
The length of curvature tensor for Riemannian manifold with parallel Ricci curvature tensor
Full text paper (pdf)

2011 / 78 / 3-4 (2) :  Biaogui Yang and Ximin Liu
Complete spacelike CMC hypersurfaces in a Lorentzian space form
Full text paper (pdf)

2011 / 78 / 3-4 (3) :  Tomasz Kochanek and Michal Lewicki
On measurable solutions of a general functional equation on topological groups
Full text paper (pdf)

2011 / 78 / 3-4 (4) :  Janos Falucskai
A novel test for unique decipherability of codes
Full text paper (pdf)

2011 / 78 / 3-4 (5) :  Zoltan Finta
Approximation by q-parametric operators
Full text paper (pdf)

2011 / 78 / 3-4 (6) :  Francisco J. Abrisqueta , Juan Carlos Candeal , Raquel G. Catalan and Esteban Indurain
Generalized Abel functional equations and numerical representability of semiorders
Full text paper (pdf)

2011 / 78 / 3-4 (7) :  Angelina Y. M. Chin and Kiat Tat Qua
A note on n-clean group rings
Full text paper (pdf)

2011 / 78 / 3-4 (8) :  Ajda Fosner and Joso Vukman
Some results concerning additive mappings and derivations on semiprime rings
Full text paper (pdf)

2011 / 78 / 3-4 (9) :  Daniel Vendruscolo , Patricia E. Desideri and Pedro L. Q. Pergher
Some generalizations of the Borsuk--Ulam Theorem
Full text paper (pdf)

2011 / 78 / 3-4 (10) :  Fatma Fakhfakh and Maher Mnif
Perturbation theory of lower semi-Browder multivalued linear operators
Full text paper (pdf)

2011 / 78 / 3-4 (11) :  Shahabaddin Ebrahimi Atani , Ahmad Yousefian Darani and Edmund R. Puczylowski
On the diameter and girth of ideal-based zero-divisor graphs
Full text paper (pdf)

2011 / 78 / 3-4 (12) :  yingying zeng and Weinian Zhang\quad (Corresponding Author)
Continuous solutions of an iterative-difference equation and Brillouet-Belluot's problem
Full text paper (pdf)

2011 / 78 / 3-4 (13) :  Guoxin Wei
Some applications of Bochner formula to submanifolds of a unit sphere
Full text paper (pdf)

2011 / 78 / 3-4 (14) :  Karoly Nagy
On the maximal operator of Walsh--Marcinkiewicz means
Full text paper (pdf)

2011 / 78 / 3-4 (15) :  Stephane R. Louboutin
Mean values of L-functions and relative class numbers of cyclotomic fields
Full text paper (pdf)

2011 / 78 / 3-4 (16) :  Ludwig Reich , Jaroslav Smital and Marta Stefankova
Functional equation of Dhombres type in the real case
Full text paper (pdf)

2011 / 78 / 3-4 (17) :  Rumi Shindo
Weakly-peripherally multiplicative conditions and isomorphisms between uniform algebras
Full text paper (pdf)

2011 / 78 / 3-4 (18) :  Pal Hegedus
The number of maximal subgroups of a solvable group
Full text paper (pdf)

2011 / 78 / 3-4 (19) :  Wafaa Batat, Pedro M. Gadea and Jose A. Oubina
Homogeneous quaternionic Kahler structures on rank-three Alekseevsky spaces
Full text paper (pdf)

2011 / 78 / 3-4 (20) :  Oldrich Kowalski and Masami Sekizawa
On natural Riemann extensions
Full text paper (pdf)

2011 / 78 / 3-4 (21) :  Bing Ye Wu
Volume form and its applications in Finsler geometry
Full text paper (pdf)

2011 / 78 / 3-4 (22) :  Laszlo Losonczi and Zsolt Pales
Minkowski-type inequalities for means generated by two functions and a measure
Full text paper (pdf)

57 records
 

© 2003-2017, Publicationes Mathematicae, Debrecen, Hungary